Sign in
An inequality for polymatroid functions and its applications
Journal article   Open access  Peer reviewed

An inequality for polymatroid functions and its applications

E Boros, K Elbassioni, V Gurvich and L Khachiyan
Discrete Applied Mathematics, Vol.131(2), pp.255-281
2003

Abstract

Dualization Incremental algorithm Independent set Matroid Polymatroid function Submodular function System of polymatroid inequalities Transversal hypergraph
url
https://doi.org/10.1016/S0166-218X(02)00455-9View
Version of Record (VoR) Open

Metrics

Details